# SDR VNAA0605004

- Difficulty date: May 5, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 4,344 hours, 4,021 cycles
- Engine: Ge CF348C1
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Lightning Strike
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A POSSIBLE LIGHTNING STRIKE DURING CRUISE.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED EN ROUTE AND DETAILED LIGHTNING STRIKE INSPECTIONS.  MINOR DAMAGE WAS FOUND ON THE LT HORIZONTAL STAB TIP AND SEVERAL SPOTS ON THE RT FUSELAGE.  ALL DAMAGE WAS REPAIRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
